Show simple item record

dc.contributor.authorRadwan, H.
dc.contributor.authorVignal, P.
dc.contributor.authorCollier, N.
dc.contributor.authorDalcin, L.
dc.contributor.authorSantillana, M.
dc.contributor.authorCalo, Victor
dc.identifier.citationRadwan, H. and Vignal, P. and Collier, N. and Dalcin, L. and Santillana, M. and Calo, V. 2012. Convergence rates for diffusive shallow water equations (DSW) using higher order polynomials. Journal of the Serbian Society for Computational Mechanics. 6 (1): pp. 160-168.

In this paper, we describe the diffusive shallow water equation (DSW) and discuss a numerical strategy to solve it using the generalized-?? method as a method for temporal discretization. This method provides a good norm estimate of the error and guarantees an optimal convergence rate for the spatial discretization. We also discuss the effect of higher polynomial orders on the convergence rates, focusing on the nonlinear DSW problem. Our numerical experiments show that optional convergence rates can be obtained for polynomial orders 1 through 4.

dc.titleConvergence rates for diffusive shallow water equations (DSW) using higher order polynomials
dc.typeJournal Article
dcterms.source.titleJournal of the Serbian Society for Computational Mechanics
curtin.departmentDepartment of Applied Geology
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record